# SDR 99ZZZX2988

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6058A
- Make and model: Beech 58
- Aircraft serial: TH1017
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: 631521
- Condition: Broken
- Location: Intake Valve
- Part time: 1,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER INTAKE SPRING FOUND BROKEN AT ANNUAL INSPECTION.
